# SDR DL777071397

- Difficulty date: October 30, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 35,174 hours, 5,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN CABIN ILLUMINATED INTERMITTENTLY DURING CRUISE.  PERFORM EMERGENCY LIGHTS DAILY OPERATIONAL TEST AND EMERGENCY LIGHTS OPERATIONAL TEST WITH CONTROL SWITCHES PER AMM 33-51-00-710-801 AND AMM 33-51-00-710-803.  EMERGENCY LIGHTS CHK OK.
